# SDR AWXA9500630

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Condition: Wet
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS INOPERATIVE IN FRONT SECTION.  CLEANED UP A WATER SPILL ON TRACK AT ROWS 1 AND 2, OPS CHECK GOOD.  (M)
